# SDR MALA000183

- Difficulty date: March 19, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Controller
- Part number: 44730501
- Part serial: INTERNALFAULT
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RT ENGINE INTAKE FAULT LIGHT ILLUMINATED AFTER TAKEOFF.  MX REPLACED DEICE CONTROL MODULE PN44730-501. OPS OF RT ENGINE INTAKE HEAT CHECKS GOOD.
